# SDR AALA202109207383

- Difficulty date: September 11, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THRESHOLD CREASE ANGLE FASTENER HOLE OUT OF ROUND AT STA 312 AND LBL 56. ACCOMPLISHED PERMANENT REPAIR IAW EA330284.
